MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/ppul.26831

Медицинская библиотека · Pediatric pulmonology · 2024

Gilbert's syndrome leads to elevated bilirubin after initiation of elexacaftor/tezacaftor/ivacaftor in people with cystic fibrosis.

Patel Nidhi, Ansar Maria, Pham Anh, Thomsen Kelly, McKinzie Cameron J, Polineni Deepika, Esther Charles R, Brown Rebekah F

СтатьяПеревод пока не подготовлен

Аннотация

Nine people with cystic fibrosis (pwCF) were found to have isolated elevations in serum total bilirubin after starting elexacaftor/tezacaftor/ivacaftor (ETI) that were associated with Gilbert's Syndrome. In longitudinal examination, total bilirubin levels increased substantially after initiation of ETI without elevations in liver transaminases in those with this syndrome. Because elevated bilirubin levels in Gilbert's Syndrome are benign, ETI was able to be continued in these individuals. Genetic testing for this relatively common syndrome should be strongly considered for pwCF experiencing isolated hyperbilirubinemia after starting ETI, since appropriate diagnosis may help pwCF avoid unnecessary interruption in this therapy with significant health benefits in CF.

Для цитирования: Patel Nidhi, Ansar Maria, Pham Anh, Thomsen Kelly, McKinzie Cameron J, Polineni Deepika, Esther Charles R, Brown Rebekah F. Gilbert's syndrome leads to elevated bilirubin after initiation of elexacaftor/tezacaftor/ivacaftor in people with cystic fibrosis.. Pediatric pulmonology. 2024. DOI: 10.1002/ppul.26831.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.